# SDR RAIA2008111200002

- Difficulty date: November 9, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 21,095 hours, 20,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101005
- Part serial: 0176
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,382 hours, 2,098 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING LANDING PHASE OF THE FLIGHT, THE CREW RECEIVED A FLAP FAIL MESSAGE ON THE EICAS. MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION SELECTOR LEVER AND PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM WITH NO DEFECTS NOTED.
